MathSciNet Relay Station
MathSciNet bibliographic data
MR2804553 42B20 (31C05 42B25 42B35 47B38 47G30)
Burenkov, Victor I.; Gogatishvili, Amiran; Guliyev, Vagif S.; Mustafayev, Rza Ch. Boundedness of the Riesz potential in local Morrey-type spaces. Potential Anal. 35 (2011), no. 1, 67–87.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement